# SDR 9506975530

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE LEADING EDGE SLAT DISAGREE MESSAGE AND LEADING EDGE LIGHTS ILLUMINATED.  DURING FLAP RETRACTION, THE FLAP NEEDLES STOPPED AT FLAPS 1/2 POSITION AND DID NOT COME UP USING THE ALTERNATE PROCEDURES.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  RESET THE POWER CONTROL AND SENSOR CIRCUIT BREAKERS ON NR 1, NR 2, AND NR 3 FLAP/SLAT ELECTRONIC UNITS.  NO FAULTS WERE INDICATED, SYSTEM CHECKED NORMAL.
